# SDR MWEA00165

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591081421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK AND UNDERSIDE OF UPPER LEG HAS MODERATE CORROSION ON IT FROM STATION 200 TO STATION 237.  FABRICATED AND INSTALLED SEAT TRACK.
